Couldn't find what you looking for?

TRY OUR SEARCH!

I am 18 years old and I have been on 100mg of Spiractin a day, as well as 10mg of Roaccutane twice a week for acne. I went to a new dermatologist about two weeks ago and she prescribed Yaz, suggesting that I quit Spiractin and use the Roaccutane only as necessary. She also told me to start the birth control as soon as my next period starts. I immediately stopped using the Spiractin, which is said to help keep your period regular.

My periods were regular for about a year: since I started using Spiractin. I would get a period every 25 days. My period was supposed to be on the 25th of September, but it still hasn't arrived.

I'm still a virgin, but engage in mutual masturbation with my boyfriend. We're always careful, making sure to wash our hands etc. I'm probably just paranoid, but I'm worried since my period is a week late.

I've been having headaches for about three days and noticed a lot of white discharge at the time my period was supposed to come and I still have it. Could I be pregnant? Or is my period just late because I quit my medication and because of stress? I have also been sick for the last week (just the common cold) and read somewhere that it could delay your period. 

And should I start using the birth control now, or just assume I skipped a period and wait for the next one to come?

REALLY worried, please help!

Loading...

If you are still a virgin then there is no way that you are pregnant. It could be stress or could be your medication. Stress can cause abnormal periods. Just check with you doctor to see what it possibly could be.
Reply

Loading...